Alert archive / Massachusetts / Red Flag Warnings in 2010

Red Flag Warning 4, NWS Boston/Norton, MA

April 30, 20107 counties in Massachusetts

NWS Boston/Norton, MA issued this red flag warning at Apr 30, 2010, 7:46 AM EDT for 7 counties in Massachusetts. It took effect at Apr 30, 2010, 10:00 AM EDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 30, 2010, 7:46 AM EDT (11:46 UTC)
In effect from
Apr 30, 2010, 10:00 AM EDT
Expired
Apr 30, 2010, 6:00 PM EDT
In force
8 hr
Issued by
NWS Boston/Norton, MA

Counties Bristol County, MA, Essex County, MA, Middlesex County, MA, Norfolk County, MA, Plymouth County, MA, Suffolk County, MA, Worcester County, MA

The radar

The Boston radar (KBOX), 33 km from the middle of the area, began a volume at 11:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Chatham, MA (KCHH), launched 00:00Z, 11.8 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Chatham, MA at 00:00Z on 2010-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Chatham, MA at 00:00Z on 2010-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 119 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2323 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
119 m²/s²
0-3 km storm-relative helicity
145 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

007 
WWUS81 KBOX 301146
RFWBOX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
746 AM EDT FRI APR 30 2010

...DRY WINDY CONDITIONS EXPECTED TODAY IN EASTERN MASSACHUSETTS...

MAZ004>007-012>021-026-NHZ011-012-015-302000-
/O.NEW.KBOX.FW.W.0004.100430T1400Z-100430T2200Z/
NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-WESTERN ESSEX MA-
EASTERN ESSEX MA-SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-
SOUTHEAST MIDDLESEX MA-SUFFOLK MA-EASTERN NORFOLK MA-
NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-
SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA-NORTHERN MIDDLESEX MA-
CHESHIRE NH-EASTERN HILLSBOROUGH NH-
WESTERN AND CENTRAL HILLSBOROUGH NH-
746 AM EDT FRI APR 30 2010

...RED FLAG WARNING IN EFFECT UNTIL 6 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 6 PM EDT THIS EVENING. 

THE WARNING COVERS MASSACHUSETTS FROM WORCESTER COUNTY EAST BUT DOES
NOT INCLUDE CAPE COD AND THE ISLANDS. THE WARNING ALSO INCLUDES
CHESHIRE AND HILLSBOROUGH COUNTIES IN SOUTHERN NEW HAMPSHIRE.

WEST WINDS WILL FREQUENTLY GUST AROUND 30 MPH LATE THIS MORNING AND
THIS AFTERNOON. BRIGHT SUNSHINE ON A WARMER AIR MASS WILL BRING
MAXIMUM TEMPERATURES IN THE 70S...CREATING A MINIMUM RELATIVE
HUMIDITY BETWEEN 15 AND 20 PERCENT. DRY WINDY WEATHER YESTERDAY
HELPED TO DRY EXISTING GROUND CONDITIONS. THIS COMBINATION OF FACTORS
HAS LED TO AN INCREASED RISK OF FIRE SPREAD FOR TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

WTB/EVT
1 follow-up statement
948 
WWUS81 KBOX 301934
RFWBOX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
334 PM EDT FRI APR 30 2010

MAZ004>007-012>021-026-NHZ011-012-015-302200-
/O.CON.KBOX.FW.W.0004.000000T0000Z-100430T2200Z/
NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-WESTERN ESSEX MA-
EASTERN ESSEX MA-SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-
SOUTHEAST MIDDLESEX MA-SUFFOLK MA-EASTERN NORFOLK MA-
NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-
SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA-NORTHERN MIDDLESEX MA-
CHESHIRE NH-EASTERN HILLSBOROUGH NH-
WESTERN AND CENTRAL HILLSBOROUGH NH-
334 PM EDT FRI APR 30 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING.

THE WARNING COVERS MASSACHUSETTS FROM WORCESTER COUNTY EAST BUT
DOES NOT INCLUDE CAPE COD AND THE ISLANDS. THE WARNING ALSO
INCLUDES CHESHIRE AND HILLSBOROUGH COUNTIES IN SOUTHERN NEW
HAMPSHIRE.

WEST WINDS GUSTING TO 30 MPH WILL DIMINISH TOWARD SUNSET. RELATIVE
HUMIDITY VALUES OF 10 TO 20 PERCENT WILL RISE AS TEMPERATURES COOL
THIS EVENING.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

WTB

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this red flag warning went out at Apr 30, 5:05 AM EDT, 2 hours 41 minutes earlier.

Area forecast discussion, Apr 30, 5:05 AM EDT, 2 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
505 AM EDT FRI APR 30 2010

.SYNOPSIS...
BERMUDA HIGH PRESSURE WILL BECOME ESTABLISHED OFF THE EAST COAST
THROUGH THE WEEKEND BRINGING SUMMERTIME WARMTH. A COLD FRONT WILL
SLOWLY PUSH ACROSS THE REGION SUNDAY NIGHT AND MONDAY...FOLLOWED BY
DRY WEATHER INTO THE MIDDLE OF NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
30/00Z MODELS ARE IN EXCELLENT OVERALL AGREEMENT...USED THE CONSENSUS
SOLUTION AS THE BASIS FOR THIS FORECAST.

MAIN CONCERNS TODAY WILL BE FIRE GROWTH POTENTIAL. PLEASE SEE THE
SECTION BELOW FOR MORE DETAILS.

HIGH CLOUDS HAVE ALREADY STARTED TO OVERSPREAD SOUTHERN NEW ENGLAND
EARLY THIS MORNING FROM THE DIRECTION OF ONTARIO CANADA. THE BERMUDA
HIGH ESTABLISHES ITSELF MORE FIRMLY ALONG THE SOUTHEAST U.S. COAST
TODAY AS WELL. THIS WILL BEGIN A SIGNIFICANT WARM-UP HEADING INTO
THIS WEEKEND. TEMPERATURES WILL BE TRICKY WITH THE CLOUD COVER
OFFSETTING THE WARM ARI TRYING TO MOVE NORTHEAST INTO NEW ENGLAND.

THINKING THESE CLOUDS WILL NOT BECOME A SIGNIFICANT FACTOR UNTIL THIS
AFTERNOON. MET GUIDANCE TEMPERATURES HAVE BEEN VERY GOOD FOR THE PAST
SEVERAL DAYS...SO STAYED CLOSER TO THOSE THAN THE HIGHER MAV
GUIDANCE.

LOOKS LIKE ANOTHER DEEP MIXING DAY FOR SOUTHERN NEW ENGLAND...BUT NOT
NEARLY AS DEEP AS YESTERDAY. WHILE IT WILL GET GUSTY...NOT EXPECTING
WIND SPEEDS IN EXCESS OF 35 MPH. SO NO WIND ADVISORY...AND NO SEA
BREEZES EITHER.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SATURDAY/...
A WARM FRONT APPROACHES SOUTHERN NEW ENGLAND EARLY THIS EVENING...
AND SHOULD LEAD TO A PERIOD OF LOWER AND THICKER CLOUDS TONIGHT.
THESE CLOUDS WILL KEEP MIN TEMPERATURES MUCH HIGHER THAN THOSE THIS
MORNING. HIGHER DEW POINTS AND LIGHT SURFACE WINDS SHOULD SUPPORT
PATCHY FOG...ESPECIALLY IN THE CONNECTICUT VALLEY.

UPPER RIDGE BUILDS OVER NEW ENGLAND SATURDAY. THIS SHOULD KEEP ANY
SHOWERS/STORMS ASSOCIATED WITH AN EASTWARD MOVING COLD FRONT OVER
GREAT LAKES WELL TO OUR WEST. BOTH THE NAM AND GFS INDICATE MODESTY
MID LEVEL INSTABILITY SATURDAY AFTERNOON. BUT MOISTURE LOOKS TO BE
LIMITED...ESPECIALLY TOWARD THE COAST. WHILE WE CANNOT COMPLETELY
RULE OUT A THUNDERSTORM OR TWO...NOT CONFIDENT ENOUGH TO MENTION IN
THE FORECAST AT THIS TIME.

STILL LOOKS TO BE A WARM DAY ACROSS MOST OF AREA AS 850 MB
TEMPERATURES CLIMB TO NEAR +16C. SHOULD EASILY REACH MID 80S AWAY
FROM IMMEDIATE COAST. GRADIENT APPEARS TO BE WEAK ENOUGH TO ALLOW FOR
SEA BREEZES TO DEVELOP ALONG BOTH EAST AND SOUTH COASTS BY AFTERNOON.
MET GUIDANCE LOOKS TO BE TOO LOW...AND HAVE GONE CLOSER TO HIGHER MAV
VALUES.

&&

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
MEDIUM RANGE MODEL SUITE CONTINUES TO BE LED BY THE ECMWF AND ITS
ENSEMBLES ALONG WITH THE CANADIAN GGEM...WHILE THE OPERATIONAL GFS
REMAINS AN OUTLIER WITH ITS HANDLING OF FLATTENING OUT THE EASTERN
U.S. LONG WAVE RIDGE LATER IN THE PERIOD. DID NOTE SOME TIMING
ISSUES CREEPING IN FOR THE FRONT PUSHING ACROSS THE REGION EARLY
NEXT WEEK EVEN ON THE EC...BUT FEEL THIS IS MAINLY DUE TO THE
SOUTHEAST U.S. RIDGE HANGING TOUGH WHICH WOULD TEND TO SLOW THE
FRONT/S PROGRESS IN THE MONDAY-EARLY TUESDAY TIMEFRAME.

SATURDAY NIGHT...EXPECT PARTLY CLOUDY SKIES ON AVERAGE. WILL BE A
MILD NIGHT AS SW FLOW BECOMES ESTABLISHES AS COLD FRONT APPROACHES.
OVERNIGHT LOWS MAINLY IN THE UPPER 50S TO LOWER 60S...A BIT MILDER
IN THE URBAN CENTERS.

SUNDAY...BIG QUESTION AT THIS POINT WILL BE WHETHER HEATING WILL
TAKE PLACE BEFORE CLOUDS THICKEN UP AND SHOWERS/TSTMS DEVELOP AHEAD
OF APPROACHING FRONT. 850 HPA TEMPS RISE TO +16C TO +18C DURING THE
AFTERNOON...SO CERTAINLY MILD ENOUGH UPSTAIRS. FEEL THAT TEMPS WILL
RISE WITH RELATIVELY HIGH LAUNCHING PAD. SHOULD SEE READINGS HIT THE
80S ACROSS MOST AREAS...EXCEPT THE UPPER 60S AND 70S RIGHT ALONG THE
SHORE.

WITH THE TIMING OF THE PRE FRONTAL TROUGH IN QUESTION...DID KEEP
CHANCE POPS GOING FOR NOW. PRETTY GOOD LOW LEVEL MOISTURE WORKING
AHEAD OF THE FRONT...ALONG WITH GOOD INSTABILITY. SURFACE BASED LI/S
ON ORDER OF -2 TO -4 WITH K INDICES IN THE MID 30S. SO...WITH
HEATING IN PLACE...EXPECT CONVECTION TO KICK OFF DURING THE
AFTERNOON THROUGH TIL ABOUT MIDNIGHT. NOTED 500 HPA JET AT AROUND 60
KT MOVING AHEAD OF THE FRONT AS WELL...SO DECENT SHEAR SETTING UP
WITH THE HIGHEST WINDS AROUND OR AFTER 00Z MON.

MONDAY...FRONT MAY SLOW DOWN ACROSS S RI/S COASTAL MA OR JUST
OFFSHORE...SO SHOWERS MAY LINGER DURING THE DAY INTO EARLY MONDAY
NIGHT. EC HINTS AT A WAVE MOVING ALONG THE FRONT WHICH WOULD ENHANCE
CHANCES OF PRECIP. APPEARS THAT THE FRONT WILL FINALLY PUSH FURTHER
OFFSHORE BY AROUND MIDNIGHT...BUT SCT SHOWERS MAY LINGER ACROSS E MA.

TUESDAY...SHOWERS MAY LINGER ON THE E COAST OF MA DURING THE
MORNING...OTHERWISE EXPECT IMPROVING CONDITIONS WITH HIGHS MAINLY IN
THE MID 60S TO LOWER 70S.

WEDNESDAY-THURSDAY...STILL CONSIDERABLE MODEL SPREAD WITH TIMING OF
SURFACE AND UPPER LEVEL FEATURES DURING THIS TIMEFRAME. FOR
NOW...APPEARS THAT HIGH PRES SHOULD REMAIN IN PLACE ALONG THE
EASTERN SEABOARD...SO WENT ALONG WITH DRY AND SEASONABLE CONDITIONS.

&&

.AVIATION /08Z FRIDAY THROUGH TUESDAY/...
TODAY AND TONIGHT...HIGH CONFIDENCE VFR. A PERIOD OF CEILINGS
TONIGHT BETWEEN 050-090. PATCHY FOG LATE TONIGHT...ESPECIALLY AROUND
KBDL AND KBAF. IFR CONDITIONS WHERE ANY FOG DEVELOPS. GUSTY WEST
WINDS UP TO 30 KT DEVELOPING AROUND 15Z AND CONTINUING THROUGH AT
LEAST 21Z.

SATURDAY...HIGH CONFIDENCE FOR VFR CONDITIONS. ISOLD SHRA/TSRA
POSSIBLE LATE AFTERNOON ACROSS NW MA AND SW NH. SEA BREEZE LIKELY
KBOS...KPVD...KFMH...KHYA...KACK.

OUTLOOK...SATURDAY NIGHT THROUGH TUESDAY...

SATURDAY NIGHT...MODERATE TO HIGH CONFIDENCE FOR VFR CONDITIONS. LOW
CONFIDENCE FOR LOCAL MVFR VSBYS IN PATCHY LATE NIGHT AND WIDELY SCT
SHOWERS ACROSS S NH/W AND N CENTRAL MA.

SUNDAY...MODERATE CONFIDENCE. MVFR CIGS/VSBYS IN SCT SHRA/TSTMS
AFTER 15Z WITH BEST CHANCE FROM KBDL-KORH-KMHT. EXPECT THUNDER
THREAT TO END BY AROUND 04Z...BUT SCT SHOWERS CONTINUE TO PUSH
ACROSS REGION OVERNIGHT. PATCHY LATE NIGHT FOG.

MONDAY...MODERATE CONFIDENCE. MAINLY VFR CIGS...BUT COULD SEE LOCAL
MVFR CIGS/VSBYS IN SCT SHRA MAINLY AT KBDL...KBOS...KPVD...KFMH...
KHYA...KACK.

TUESDAY...MODERATE CONFIDENCE FOR VFR CONDITIONS. MAY SEE LOCAL MVFR
CIGS/VSBYS THROUGH MIDDAY ALONG THE E COAST WITH LEFTOVER SHOWERS.

&&

.MARINE...
SEAS CONTINUE TO SUBSIDE TODAY. GUSTY WEST WINDS REDEVELOP FROM MID
MORNING THROUGH THIS AFTERNOON. MARGINAL CALL FOR A SMALL CRAFT
ADVISORY WITH GUSTS UP TO 25 KT EXPECTED. WILL POST THE ADVISORY
WHERE CONFIDENCE IS GREATEST. WINDS DIMINISH QUICKLY THIS EVENING.
HIGH PRESSURE WELL SOUTH OF THE WATERS WILL BRING S/SE FLOW SATURDAY
WITH LOCAL SEA BREEZES.

OUTLOOK...SATURDAY NIGHT THROUGH TUESDAY...

SATURDAY NIGHT...WINDS AND SEAS BELOW SMALL CRAFT CRITERIA.

SUNDAY...SW WINDS COULD GUST UP TO 25 KT WITH BUILDING SEAS MAINLY
ON THE SOUTHERN OUTER WATERS DURING THE AFTERNOON AND SUNDAY NIGHT.
WNA WAVEWATCH CONTINUED WITH ITS NORMAL HIGH BIAS ON SW WINDS...SO
ADJUSTED DOWN AROUND 1 FOOT. SEAS COULD STILL INCREASE TO 5-6 FT.
TSTMS POSSIBLE THROUGH ABOUT MIDNIGHT ON THE NEAR SHORE AND EASTERN
OUTER WATERS. SMALL CRAFT LIKELY.

MONDAY...SW WINDS CONTINUE AT SMALL CRAFT CRITERIA MAINLY ON THE
SOUTHERN OUTER WATERS WITH SEAS UP TO 6 FT. WINDS GRADUALLY SHIFT TO
W LATE IN THE DAY OR MONDAY NIGHT AS FRONT SLOWLY DROPS ACROSS THE
WATERS.

TUESDAY...W WINDS WILL DIMINISH BELOW SMALL CRAFT CRITERIA IN THE
MORNING. SEAS SUBSIDE BELOW 5 FT.

&&

.FIRE WEATHER...
DRY AGAIN TODAY WITH WARMER TEMPERATURES. MIN RELATIVE HUMIDITY
VALUES SHOULD AGAIN REACH 15-25 PERCENT. WEST TO NORTHWEST WINDS
SHOULD REMAIN BELOW 20 MPH AT MOST LOCATIONS. HOWEVER...PARTS OF
EASTERN MASSACHUSETTS MAY GUST UP TO 30 MPH. THIS WILL NEED TO BE
MONITORED FOR A POSSIBLE RED FLAG HEADLINE.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NH...NONE.
RI...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR ANZ250-
     254.
     SMALL CRAFT ADVISORY FROM 11 AM THIS MORNING TO 6 PM EDT THIS
     EVENING FOR ANZ230-251.
     SMALL CRAFT ADVISORY UNTIL 9 PM EDT THIS EVENING FOR ANZ255.

&&

SYNOPSIS...BELK/EVT
NEAR TERM...BELK
SHORT TERM...BELK
LONG TERM...EVT
AVIATION...BELK/EVT
MARINE...BELK/EVT
FIRE WEATHER...BELK
Hazardous weather outlook, Apr 30, 4:44 AM EDT, 3 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
444 AM EDT FRI APR 30 2010

CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-010845-
HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-
WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA-
WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-
SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-
SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA-
WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-
SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA-
NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH-
WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI-
SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI-
WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI-
444 AM EDT FRI APR 30 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...ALL OF
MASSACHUSETTS EXCEPT BERKSHIRE COUNTY...SOUTHERN NEW HAMPSHIRE AND
RHODE ISLAND.

.DAY ONE...TODAY AND TONIGHT.

GUSTY WEST WINDS WILL DEVELOP FROM MID MORNING INTO THIS AFTERNOON.
DRY CONDITIONS AND LOW RELATIVE HUMIDITIES WILL LEAD TO ELEVATED FIRE
GROWTH POTENTIAL LATER TODAY. A RED FLAG WARNING MAY BE ISSUED FOR
LATER TODAY FOR PORTIONS OF SOUTHERN NEW ENGLAND IF CONFIDENCE
INCREASES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

SCATTERED THUNDERSTORMS ARE POSSIBLE SUNDAY AFTERNOON AND EVENING.
THE MOST FAVORABLE AREA FOR THUNDERSTORMS WILL BE ACROSS SOUTHERN
NEW HAMPSHIRE AND NORTHERN AND WESTERN MASSACHUSETTS. ALONG WITH
LIGHTNING...THESE STORMS MAY PRODUCE STRONG WIND GUSTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ230>237-250-251-254>256-010845-
BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-
BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL
MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND
NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO
20 NM SOUTH OF BLOCK ISLAND-
444 AM EDT FRI APR 30 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS AND RHODE ISLAND
COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 30, 4:28 AM EDTSmall Craft AdvisoryBOX14 hr

Nearby

Red Flag Warnings in Massachusetts, 2010Red Flag Warnings in New Hampshire, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.